# SDR QXEA200800450

- Difficulty date: May 5, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 25,141 hours, 35,892 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Loose
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - AUTOFEATHER SWITCH APPEARS LOOSE AND TAKES LONGER THEN NORMAL TO ARM.  MAINTENANCE SECURED THE SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
